# SDR SWAA2022020312060

- Difficulty date: October 29, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 41,130 hours, 24,004 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN BETWEEN STA 1016 AND 1020 RBL3 FLOOR STRAP IS CORRODED / REMOVED CORROSION AT STA 1016 TO 1020 RBL 3 FLOOR STRAP ND FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-0G-0 REMOVED AND REPLACED SDTRAP PN 147A5744U1 IAW DWG 147A5730 REV C AND SRM 51-40-02-0G-0 TAG: A 46907
